# SDR ASAA2015053111923

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,354 hours, 2,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK CONTROL LT A/C CIRCUIT BREAKER TRIPPED P6-4 (A-11).  ACFT GROUNDED.  INSPECTED CIRCUIT BREAKER PANEL, NO DEFECTS NOTED.  RESET CIRCUIT BREAKER,  PERFORMED CABIN TEMP CONTROL OPS CHECK IAW AMM 21-61-00, NO DEFECTS NOTED.
